# SDR GTIA031034

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 7110 · Engine Cowling System
- Part: Accoustic Liner
- Part number: 59306451
- Part serial: 49618
- Condition: Corroded
- Location: Nr 1 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORRODED ACOUSTIC PANEL FORWARD AND AFT SECTION NR 1 ENGINE NOSE COWL.  REMOVED NR 1 ENGINE NOSE COWL.  INSTALLED SERVICEABLE NR 1 ENGINE NOSE COWL.  (M)
